Library Header Image
LSE Research Online LSE Library Services

On the Willems closure with respect to Ws

Sasane, Amol (2003) On the Willems closure with respect to Ws. IMA Journal of Mathematical Control and Information, 20 (2). pp. 217-232. ISSN 0265-0754

Full text not available from this repository.
Identification Number: 10.1093/imamci/20.2.217
Item Type: Article
Official URL:
Additional Information: © 2003 The Institute of Mathematics and its Applications
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 13 Oct 2008 13:13
Last Modified: 16 May 2024 00:07

Actions (login required)

View Item View Item